# SDR A6WA202109177881

- Difficulty date: August 14, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 39,614 hours, 37,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 600102401
- Condition: Damaged
- Location: Ws 341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED TOOL MARK DAMAGE ON PANEL 650LB TO A SMOOTH CONTOUR. PERFORMED HFEC WITH  NO INDICATIONS.   ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED TOOL MARK DAMAGE ON PANEL 650LB TO A SMOOTH CONTOUR. PERFORMED HFEC WITH NO INDICATIONS.  RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC- CRJ257-01670 REV IR DATED 8/23/2021.
